Archived

This topic is now archived and is closed to further replies.

Scar Treatment After Accutane!

4 posts in this topic

Hi everyone, I JUST made this account literally, just to ask this question. Hopefully someone who has experienced the same affects as me can help me out with advice.

So I have had acne since I was 13. At first it wasnt bad, then it got worse. In the last year of highschool it as the WORST, then I decided to go to a derm, where he prescribed me Accutane.

I used Accutane for 6 months, cleared me right up, never saw a cystic and nodularistic bump of acne again. I do see minor bumps here and there if I party or eat too much of the wrong foods and what not, but its fine I can definately live with it.

Now the problem is, I have quite a few acne scars. Lots on my forehead and some on my left and right cheeks. It wasnt that bad when I stopped accutane, but I was away on vacation alot and I TANNED like atleast once a week while on vacation.

Now, the scars are just dark pigments! :(

Just wanted to know, what should I do to remove these? I can tell they fade away with time, but I really want to get some sort of LASER treatment.

A microdermabrasion would help, but i fear that my nodularistic acne would come back. I have heard stories of people who underwent laser treatments and their acne came back! THe laser treatments were the more serious type tho, such as PDT and etc.

If anyone could give me advice i would HIGHLY HIGHLY appreciate it!

THanks!!!

Share this post


Link to post
Share on other sites

I've been cleared by Accutane before too and had the same scar issue like yours. My dermatologist did fractional laser resurfacing for my scars. Just for one session it made so much difference to my skin and all the dark spots were gone. Never heard about PDT but I remember my derm incorporated IPL or intense pulse light therapy before my fractional laser. My acne did not come back after the laser procedure, but it did when I started using BCP.

Share this post


Link to post
Share on other sites

I've got the same problem. I used AHA+ a few months ago on my forehead, it broke it out and now I have the dark marks remaining. The only answer to the problem I've been able to find, is just wait it out.

Share this post


Link to post
Share on other sites

Hello!

could u please read my post and tell me if ur problem is similar?

luck,

aana

([email protected])


Itchy red raised skin - dermatitis??

huge pores

indented scar

oils used for cooking

inflamed whiteheads & clogged pores

my balanced diet chart and skincare routine(medications taken & products used now)


Share this post


Link to post
Share on other sites